# SDR R61A201507150445

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 4,481 hours, 3,100 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURING OIL ODOR AFTER TAKEOFF.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN ENGINE, PERFORMED GVI, AND COULD NOT DUPLICATE ON THE GROUND.  ACFT IS GOOD FOR SERVICE.
